MathSciNet Relay Station
MathSciNet bibliographic data
MR2441765 93B05 (35K20 35K57 45K05 93C20)
Sakthivel, K.; Balachandran, K.; Sritharan, S. S. Exact controllability of nonlinear diffusion equations arising in reactor dynamics. Nonlinear Anal. Real World Appl. 9 (2008), no. 5, 2029–2054.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement